RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1989, Volume 304, Number 6, Pages 1298–1302 (Mi dan7237)  

MATHEMATICS

Conditions of V. A. Il'in type for the solvability of nonlocal boundary value problems for ordinary differential equations

Yu. V. Pokorny, K. P. Lazarev, T. M. Gareeva

Voronezh State University

Full text: PDF file (308 kB)

English version:
Doklady Mathematics, 1989, 39:1, 210–213

Bibliographic databases:
UDC: 517.927.6
Presented: А. Н. Тихонов
Received: 02.09.1987

Citation: Yu. V. Pokorny, K. P. Lazarev, T. M. Gareeva, “Conditions of V. A. Il'in type for the solvability of nonlocal boundary value problems for ordinary differential equations”, Dokl. Akad. Nauk SSSR, 304:6 (1989), 1298–1302; Dokl. Math., 39:1 (1989), 210–213

Citation in format AMSBIB
\Bibitem{PokLazGar89}
\by Yu.~V.~Pokorny, K.~P.~Lazarev, T.~M.~Gareeva
\paper Conditions of V. A. Il'in type for the solvability of nonlocal boundary value problems for ordinary differential equations
\jour Dokl. Akad. Nauk SSSR
\yr 1989
\vol 304
\issue 6
\pages 1298--1302
\mathnet{http://mi.mathnet.ru/dan7237}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=995916}
\zmath{https://zbmath.org/?q=an:0686.34012}
\transl
\jour Dokl. Math.
\yr 1989
\vol 39
\issue 1
\pages 210--213


Linking options:
  • http://mi.mathnet.ru/eng/dan7237
  • http://mi.mathnet.ru/eng/dan/v304/i6/p1298

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:11
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020